# SDR DL72L971429

- Difficulty date: July 21, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N505DA
- Make and model: Boeing 727232
- Aircraft serial: 21307
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: RPS1
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFT FLOOR EMERGENCY LIGHTS INOP.  REPLACED BATTERY RACK M9027, ALL OPS NORMAL.
